MathSciNet Relay Station
MathSciNet bibliographic data
MR779933 30B30 (30B40 30E10 40C05)
Thorpe, B.; Tomm, L. Universal approximation by regular weighted means. Pacific J. Math. 117 (1985), no. 2, 443–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement